* Composition: Each Film Coated Tablet contains:
& & Pseudoephedrine 120 mg + Paracetamol 500 mg + Loratadine 5 mg.
* Indication:
& & Atshi is an effective analgesic, decongestant, antihistaminic and anticatarrhal agent.
& & Used for the relief of symptoms associated with allergic rhinitis and the common cold
& & including nasal congestion, sneezing, rhinorrhea, pruritus and lacrimation.
* Dosage: One tablet twice daily (every 12 hours).
* Keep at room temp. in dry place.
* Produced by: Al-Rowad Pharmaceutical Industries Co. (RPiC) – Egypt.
الوزن | 100 kg |
---|
كن أول من يقيم “ATSHI 10 TAB” إلغاء الرد
يجب عليك تسجيل الدخول لنشر مراجعة.
PSEUDOEPHEDRINE 120 MG + PARACETAMOL 500 MG + LORATADINE 5 MG
المراجعات
لا توجد مراجعات بعد.